MAUDE Adverse Event Report: Palette Life Sciences US DEFLUX SYRINGE (1ML); AGENT, BULKING, INJECTABLE

Palette Life Sciences US DEFLUX SYRINGE (1ML); AGENT, BULKING, INJECTABLE
Catalog Number 011504
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn#(b)(4) the sample was returned to the manufacturer for evaluation.The manufacturer reported: this complaint has been handled and closed as code 3b (flange brake) based on description and the provided sample.Returned sample inspection: one sample in return, lot 23150, with approximately 0,1 ml gel inside.The syringe flange is broken off.Code 3b applies.The batch record has been reviewed and no deviations or anomalies were identified that can be linked to the complaint.No quality issues found connected to the raw material (syringe, finger grip) which can explain the complaint.Identified root cause: not determined.No further actions will be performed within this complaint, however, the lot is monitored and if relevant, further investigation will be performed.Palette life sciences will continue to monitor and trend for reports of this nature.

Brand Name
US DEFLUX SYRINGE (1ML)
Common Device Name
AGENT, BULKING, INJECTABLE
Manufacturer (Section D)
Palette Life Sciences
santa barbara CA
Manufacturer (Section G)
Palette Life Sciences
27 e cota st, suite 402
santa barbara CA 93101
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key50226073
Report Number3014909464-2026-00085
Device Sequence Number21400964
Product Code LNM
UDI-Device Identifier00850004725009
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P000029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011504
Device Lot Number23150
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
None reported.; None reported.
Patient SexUnknown